IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Characterization of Bessel sequences
Autor/es:
M. L. ARIAS, G. CORACH, M. PACHECO
Revista:
Extracta Mathematicae
Editorial:
Universidad de Extremadura- Departamento de matemática
Referencias:
Año: 2007 vol. 22 p. 55 - 55
ISSN:
0213-8743
Resumen:
Let H be a separable Hilbert space, L(H) be the algebra of all bounded linear operators of H and Bess(H) be the set of all Bessel sequences of H. Fixed an orthonormal basis E = {ek} of H, a bijection T :Bess(H) − L(H) can be defined. The aim of this paper is to characterize T−1 (A) for different classes of operators A  of L(H). In particular, we characterize the Bessel sequences associated to injective operators, compact operators and Schatten p-classes.H be a separable Hilbert space, L(H) be the algebra of all bounded linear operators of H and Bess(H) be the set of all Bessel sequences of H. Fixed an orthonormal basis E = {ek} of H, a bijection T :Bess(H) − L(H) can be defined. The aim of this paper is to characterize T−1 (A) for different classes of operators A  of L(H). In particular, we characterize the Bessel sequences associated to injective operators, compact operators and Schatten p-classes.